UM

Browse/Search Results:  1-10 of 34 Help

Selected(0)Clear Items/Page:    Sort:
A three-level finite difference method with preconditioning technique for two-dimensional nonlinear fractional complex Ginzburg–Landau equations Journal article
Journal of Computational and Applied Mathematics, 2021,Volume: 389
Authors:  Zhang,Qifeng;  Zhang,Lu;  Sun,Hai wei
Favorite |  | TC[WOS]:7 TC[Scopus]:7 | Submit date:2021/03/09
Boundedness  Circulant Preconditioner  Crank–nicolson Scheme  Space Fractional Ginzburg–landau Equation  
Fast Algorithm Based on Parallel Computing for Sample Entropy Calculation Journal article
IEEE Access, 2021
Authors:  Dong X.;  Chen C.;  Geng Q.;  Zhang W.;  Zhang X.D.
Adobe PDF | Favorite |  | TC[WOS]:1 TC[Scopus]:1 | Submit date:2021/03/03
Acceleration  Algorithm  Biomedical Monitoring  Entropy  Fast Computation  Graphics Processing Unit  Graphics Processing Units  Kernel  Parallel Computing  Sample Entropy  Standards  Time Series Analysis  
Low-Cost Approximation-Based Adaptive Tracking Control of Output-Constrained Nonlinear Systems Journal article
IEEE Transactions on Neural Networks and Learning Systems, 2020
Authors:  Zhao,Kai;  Song,Yongduan;  Meng,Wenchao;  Chen,C. L.P.;  Chen,Long
Favorite |  | TC[WOS]:4 TC[Scopus]:5 | Submit date:2021/03/09
Asymmetric output constraint  neural adaptive control  nonlinear systems  universal barrier function.  
An improved method of handling missing values in the analysis of sample entropy for continuous monitoring of physiological signals Journal article
Entropy, 2019,Volume: 21,Issue: 3
Authors:  Dong X.;  Chen C.;  Geng Q.;  Cao Z.;  Chen X.;  Lin J.;  Jin Y.;  Zhang Z.;  Shi Y.;  Zhang X.D.
Adobe PDF | Favorite |  | TC[WOS]:9 TC[Scopus]:9 | Submit date:2021/03/03
Complexity  Medical Information  Missing Values  Physiological Data  Sample Entropy  
A comprehensive comparison and overview of R packages for calculating sample entropy Journal article
Biology Methods and Protocols, 2019,Volume: 4,Issue: 1
Authors:  Chen C.;  Sun S.;  Cao Z.;  Shi Y.;  Sun B.;  Zhang X.D.
Adobe PDF | Favorite |  | TC[WOS]:7 TC[Scopus]:5 | Submit date:2021/03/03
Comparison  Nonlinear Dynamics  r Package  Sample Entropy  Time Series  
Formation Control With Obstacle Avoidance for a Class of Stochastic Multiagent Systems Journal article
IEEE TRANSACTIONS ON INDUSTRIAL ELECTRONICS, 2018,Volume: 65,Issue: 7,Page: 5847-5855
Authors:  Wen, Guoxing;  Chen, C. L. Philip;  Liu, Yan-Jun
Favorite |  | TC[WOS]:60 TC[Scopus]:63 | Submit date:2018/10/30
Directed topology  formation control  obstacle avoidance  stochastic multiagent system  H-infinity analysis  
Fast identification of anticancer constituents in Forsythiae Fructus based on metabolomics approaches Journal article
JOURNAL OF PHARMACEUTICAL AND BIOMEDICAL ANALYSIS, 2018,Volume: 154,Page: 312-320
Authors:  Bao, Jiaolin;  Ding, Ren-Bo;  Jia, Xuejing;  Liang, Yeer;  Liu, Fang;  Wang, Kai;  Zhang, Chao;  Li, Peng;  Wang, Yitao;  Wan, Jian-Bo;  He, Chengwei
View | Adobe PDF | Favorite |  | TC[WOS]:5 TC[Scopus]:5 | Submit date:2018/10/30
Forsythiae Fructus  Anticancer  Metabolomics  Multivariate Data Analysis  B16-f10 Melanoma  
Nonlinear difference equations arising from the generalized Stieltjes‐Wigert and q‐Laguerre weights Journal article
Mathematical Methods in the Applied Sciences, 2018,Volume: 41,Issue: 6,Page: 2442–2465
Authors:  Hongmei Chen;  Galina Filipuk;  Yang Chen
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2019/06/03
Asymptotic Expansions  Singularity Confinement  Difference Equations  Discrete Painlevé Equations  Orthogonal Polynomials  
Nonlinear difference equations arising from the generalized Stieltjes-Wigert and q-Laguerre weights Journal article
Mathematical Methods in the Applied Sciences, 2018,Volume: 41,Issue: 6,Page: 2442-2465
Authors:  Chen,Hongmei;  Filipuk,Galina;  Chen,Yang
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2021/03/09
asymptotic expansions  difference equations  discrete Painlevé equations  orthogonal polynomials  singularity confinement  
Nonfragile asynchronous control for uncertain chaotic Lurie network systems with Bernoulli stochastic process Journal article
International Journal of Robust and Nonlinear Control, 2018,Volume: 28,Issue: 5,Page: 1693-1714
Authors:  Shi, Kaibo;  Tang, Yuanyan;  Zhong, Shouming;  Yin, Chun;  Huang, Xuegang;  Wang, Wenqin
Favorite |  | TC[WOS]:162 TC[Scopus]:171 | Submit date:2018/10/30
Bernoulli Stochastic Process  Chaotic Network Systems  Nonfragile Robust Control  Parameters Uncertainties  Proportional-derivative Asynchronous Control